Arkansas, 2016Flood in Arkansas, June 6 to 21, 2016
June 6 to 21, 2016 · NWS LZK · 1 event in 1 county or zone
Heavy rain resulted in flooding on the White River at Clarendon on 6/6/16.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rain resulted in flooding on the White River at Clarendon on 6/6/16.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 6, 5:30 AM CST, 1 hour 30 minutes earlier.
Area forecast discussion, Jun 6, 5:30 AM CST, 1 hour 30 minutes before
Area Forecast Discussion...Updated for Aviation
National Weather Service Little Rock AR
630 AM CDT MON JUN 6 2016
.AVIATION...
Mid clouds will decrease over southern Arkansas this morning, with
scattered cumulus forming statewide between 5000 and 6000 feet.
There will be patchy fog this morning until 800 am or so. Otherwise,
VFR conditions are expected through the period. Winds today will
vary from northwest to northeast at 6 to 12 mph. (46)
&&
.SHORT TERM...Today Through Tuesday Night
Not much happening locally in the near term. High pressure will be
over Arkansas today, with a northwest wind flow aloft driving a
cold front into the state late tonight/Tuesday morning. Moisture
will be limited, so do not have any rain in the forecast.
The tropics are alive, with Tropical Storm Colin in the central
Gulf of Mexico early this morning. The system will head toward
northern Florida, and will have no impact on the weather
locally.
With dry air in play, it feels more comfortable outside than when
we had tropical moisture a few days ago. However, a dry atmosphere
will allow temperatures to warm readily during the afternoon.
Readings will be a little above average today/Tuesday.
&&
.LONG TERM...Wednesday Through Sunday
Surface high pressure will over northern AR on Wednesday...but will
shift eastward through the day and allow southerly winds to return.
These south winds will bring warm...humid Gulf air into the state.
Meanwhile...a large ridge of high pressure aloft will settle across
much of the CONUS. The ridge will keep dry conditions and near to
slightly above normal temps through the end of the week and into the
first half of the weekend.
The ridge will begin to break down and shift slightly eastward late
in the period...with some precip chances returning for Sunday and
Monday.
&&
.PRELIMINARY POINT TEMPS/POPS...
Batesville AR 86 64 84 58 / 0 10 0 0
Camden AR 89 62 89 66 / 0 0 0 0
Harrison AR 86 61 83 55 / 0 10 0 0
Hot Springs AR 89 62 88 65 / 0 0 0 0
Little Rock AR 88 65 87 65 / 0 0 0 0
Monticello AR 88 64 89 65 / 0 0 0 0
Mount Ida AR 87 60 88 62 / 0 0 0 0
Mountain Home AR 87 62 82 56 / 0 10 0 0
Newport AR 87 64 84 59 / 0 10 0 0
Pine Bluff AR 87 64 88 64 / 0 0 0 0
Russellville AR 88 62 86 62 / 0 0 0 0
Searcy AR 87 64 85 60 / 0 0 0 0
Stuttgart AR 86 66 87 63 / 0 0 0 0
&&
.LZK Watches/Warnings/Advisories...NONE.
&&
Short Term...46 / Long Term...224
Hazardous weather outlook, Jun 6, 3:59 AM CST, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
459 AM CDT MON JUN 6 2016
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-071000-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-
CALHOUN-BRADLEY-DREW-
459 AM CDT MON JUN 6 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
&&
VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV/LZK.
Flood, Monroe
- When
- June 6, 7:00 AM CST to June 21, 10:00 AM CST
- Where
- Monroe County, 1.46 mi NW of Clarendon to 1.24 mi W of Clarendon
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 34.693, -91.320
Heavy rain caused flooding on the White River at Clarendon from 6/6/16 to 6/21/16.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Storm Surge and Flash Flooding in Florida, June 6 to 7, 20163 deaths · 1 injured · $5,000 · 14 events
- Dust Storm in Idaho, June 6, 20161 death · 1 event
- Tropical Storm and Storm Surge in Florida, June 6 to 7, 2016$1.0 million · 18 events
- Hail and Damaging Winds in New Mexico, June 6, 2016$160,000 · 2 in hail · 6 events
- Damaging Winds in Pennsylvania, June 6, 2016$135,000 · 50 kt wind · 5 events
- Damaging Winds in Michigan, June 6, 2016$63,000 · 55 kt wind · 3 events
- Damaging Winds in Ohio, June 6, 2016$63,000 · 50 kt wind · 3 events
- Tornado and Tropical Storm in Florida, June 6 to 7, 2016EF1 · 14 events
- Damaging Wind in Kentucky, June 6, 2016$20,000 · 83 kt wind · 1 event
- Damaging Winds in Michigan, June 6, 2016$17,000 · 52 kt wind · 2 events
- Storm Surge and Flash Flooding in South Carolina, June 6, 20169 events
- Hail in Colorado, June 6, 20161.75 in hail · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 646313.